Aa
A
A
A
Close
Birth Control (Contraception) Community
6.47k Members
Avatar universal

Birth control (Loestrin 20) is ruining my life?!

Hi everyone,

I have been on Loestrin 20 for almost 11 months now to treat endometriosis. It is the only birth control I have ever used.

Despite all the conflicting evidence, I'm convinced that it is the birth control that is having a nasty effect on many parts of my life. I am only 19 and had previously had very clear skin (the occasional hormonal outbreak around the time of my period was normal for me), and yet since taking the pill I have had constant acne around my chin and on my cheeks that never goes away. I have gained weight, despite eating less and exercising more. I am increasingly suffering from horrible, raging mood swings that leave me exhausted. Fits of uncontrollable anger over the smallest things, uncontrollable crying at random times, serious anxiety, paranoia and dread. Naturally, this is having an effect also on my relationship as I have become really insecure and it is starting to take a toll. My sex drive is also at 0 - no desire to have sex with my boyfriend in the slightest.

As I have taken the pill for longer than six months and it has not stabilised, is it safe to say that it won't anytime soon? The only reason I am taking it is for my endometriosis. Do you think it's the pill that's causing these issues?
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.